1/04/2005

Elixir of the Gods

Look I think that used to be what they called wine or sommat back in the day, you know, during the Roman Empire or some such.

But today?(tonight) my Elixir appears to be Dimetapp... and in copious amounts.

I am rapidly feeling like absolute shit, my friends, burning runny nose, itchy watery eyes, sneezing like HELL, runny nose (did I mention that? well, it's bad) burning tight throat.... and... feeling a bit achy and warm.

I broke down and opened the new box of Dimetapp Elixir. I haven't taken this in ages. So. I like a good responsible person, read the doseage instructions... and then stare at them like I'm seeing things for a good 3 minutes. Check it out.

Adults and children 12 years and over: 4tsp every 4 hours

4 tsp? Every 4 hrs? Aw HELL YA! But with a 4oz bottle, how long will this actually last me? another thing. I just read the fine print.....

*do not take more than 4 does in a 24 hour period.

Is my math wrong, or did they just fuck with their own instructions? cause, to me, every 4 hrs = 6 doses a day ie: a helluva lot of Dimetapp. Right?

Whatever, I'm just waiting to feel better.

Think on the possibilites of the crazy ass answers you could get from me while I'm high on this stuff and writing my Confession!

If that doesn't tempt you, I don't know what will.

Ta for now darlings... I'm waiting to feel loopy!Cheers! *chugs*

2 comments:

Ollie said...

Ahhh, Dimetapp. Pure Ambrosia. I hope you are feeling better soon honey pie!

Indigo Wolf said...

I wonder if you put some vodka in the dimetapp if it would have the same effect as nyquil?
-Carrie Jo